| Catalog Number |
02.09.10.0102 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on 27 august 2019: lot 1210553: (b)(4) items manufactured and released on 31-oct-2012.No anomalies found related to the problem to date no similar events reported.
Event or Problem Description
During the primary knee surgery, the surgeon observed that the size 3-4 puncher was missing the etch marks used to measure the offset.The surgeon was finally able to measure the offset without the etch marks but it caused a 50-minute delay in the case.The surgeon was obliged to release the tourniquet and to wait to put the tourniquet back up to cement.This instrument was from a consignment set.The surgery was completed successfully.